Your Cart

Your cart is empty

Home  >  Volume 3 (1999)

Discrete Eigenvalues of a Modified Pöschl-Teller Potential Hole using Semi-Classical Approximation by; K. J. Oyewumi and E. A. Bangudu. Vol.3, Pages 179-192
Sale price: $5.00
Quantity:

Discrete Eigenvalues of a Modified Pöschl-Teller Potential Hole using Semi-Classical Approximation

by; K. J. Oyewumi, Department of Pure and Applied Mathematics, Ladoke Akintola Univeristy of Technology, P. M. B. Ogbomoso, Oyo State, Nigeria.

and E. A. Bangudu, Department of Mathematics, University of Ilorin, P. M. B. 1515, Ilorin, Kwara State, Nigeria.

Click here to download abstract
Close
Loading...